The Abramson Cancer Center of the University of Pennsylvania
Last Modified: January 26, 2012
It is a year after radiation finished and I am still experiencing diarrhea. What can I do to manage this better/decrease incidence of it?
Nicole Ross, RN, MSN, OCN - Radiation Oncology Nurse at Penn Medicine, responds:
We would typically not expect that you are would have diarrhea one year after radiation. You may find it helpful to analyze your diet to figure out if it is related to your diet. Speaking with a dietitian can be helpful. If this does not help, I would recommend following up with your PCP to rule out other causes.
This question and answer was part of the OncoLink Brown Bag Chat Series. View the entire Focus on Gynecologic Cancers transcript.
Jun 11, 2013 - For patients with cancer with Clostridium difficile-associated diarrhea, fidaxomicin treatment is associated with improved outcomes compared with vancomycin treatment, according to research published online May 28 in the Journal of Clinical Oncology.
Jul 26, 2010
Dec 19, 2011
Nov 3, 2011